# SDR SWAA2013071618270

- Difficulty date: July 16, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 50,470 hours, 29,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT ENTRY DOOR "Z" ANGLE CORRODED.  REPAIRED Z ANGLE IAW SRM.
